# SDR UIEA2025120501334

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 58,049 hours, 9,569 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS APU INDICATION IN FLIGHT. APU DUCT LEAK STATUS MSG. QRH COMPLIED WITH (APU FIRE HANDLE PULLED)( OPERATED APU FOR ABOUT 3 HOURS WITH BLEED ON, NO LEAKAGE OBSERVED AND DETECTED REF AMM 49-11-00-862-001.
